Hail, Martin
- When
- June 19, 7:44 PM EST
- Where
- Martin County, Robersonville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.820, -77.250
Spotter in Robesonville reported nickel sized hail and wind gusts to 50 mph.
Scattered showers and thunderstorms developed across eastern North Carolina during the evening of June 19th as a cold front approached from the north. A few of the storms became severe producing damaging winds and hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MHX wrote it up.
Scattered showers and thunderstorms developed across eastern North Carolina during the evening of June 19th as a cold front approached from the north. A few of the storms became severe producing damaging winds and hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Jun 19, 6:15 PM EST, 1 hour 29 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 715 PM EDT THU JUN 19 2014 .SYNOPSIS... A BACKDOOR COLD FRONT WILL MOVE INTO THE REGION TONIGHT. THE FRONT WILL REMAIN STATIONARY OVER THE SOUTHERN PORTION OF THE AREA THROUGH FRIDAY AND SATURDAY WHILE A LOW PRESSURE AREA FORMS ALONG IT. THE LOW WILL MOVE OFF THE NORTH CAROLINA COAST ON SUNDAY. WEAK HIGH PRESSURE WILL RIDGE INTO THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 700 PM THU...MADE MINOR TWEAKS TO POP FORECAST BASED ON EXISTING RADAR COVERAGE ACROSS THE CWA AND TO OUR WEST. KEPT POPS IN LOW CHANCE RANGE THE NEXT COUPLE OF HOURS BUT STILL INCREASE TO 50 ACROSS MUCH OF THE NORTH AND WESTERN CWA. A MINOR SEVERE WEATHER THREAT WILL CONTINUE THIS EVENING. PREVIOUS DISCUSSION...VERY WARM/MOIST LOW LEVELS WITH HIGHS IN THE MIDDLE 90SF AND DEWPOINTS AROUND 70F ARE TOPPED BY 500 MB TEMPS AROUND -10C YIELDING VERY UNSTABLE LI'S OF -7 TO -10C. THE HOT/MOIST AIR AND COOLER AIR ALOFT IS HELPING TO PRODUCE SIGNIFICANT CAPES OF 3500-4000 J/KG. PW VALUES ARE FORECAST TO INCREASE TO >=1.75"BY EVENING AND WILL AID IN PRODUCING SIGNIFICANT DCAPE VALUES >1000 J/KG SUPPORTING A THREAT FOR DAMAGING WIND GUSTS. THIS WIND GUST THREAT IS FURTHER REINFORCED BY FORECAST SOUNDINGS WHICH INDICATE LARGE SURFACE TEMP/DEWPOINT SPREADS AND AN INVERTED "V" SIGNATURE WITH FORECAST WINDEX VALES OF 65 KT! LIMITING FACTOR WILL BE THE LACK OF ANY SIGNIFICANT SHEAR WHICH WILL LIMIT STORM ORGANIZATION. THE LACK OF SHEAR MAY BE ABLE TO BE OVERCOME BY THE LARGE CAPE AND BOUNDARY INTERACTIONS THOUGH. SPC HAS A SLIGHT RISK OF SEVERE IN EASTERN NC TO VICINITY OF THE PAMLICO RIVER WITH THE THREAT LIKELY EXTENDING EVEN A LITTLE SOUTH OF THAT MAINLY TO AREAS NORTH OF HIGHWAY 70. EXPECT ACTIVITY TO INCREASE IN COVERAGE AFTER 22Z WHEN A CONVECTIVELY INDUCED VORTICITY MAXIMUM MOVE SOUTHEAST INTO THE AREA. IN ADDITION TO THE SEVERE THREAT MBE FORECASTS OFF BUFKIT SUPPORT A THREAT FOR LOCALLY VERY HEAVY RAINS WITH THE SLOW MOVING AND BACK- BUILDING CELLS LIKELY. THE BACKDOOR FRONT TO THE NORTH WILL CONTINUE TO SINK SOUTHWARD TONIGHT STALLING ACROSS THE SOUTHERN PORTION OF THE AREA LATE. THINK PRECIPITATION CHANCES WILL TAPER OFF RAPIDLY AFTER 06Z BUT WITH THE FRONT IN VICINITY A SMALL RISK FOR ADDITIONAL SHOWERS OR STORMS WILL CONTINUE THROUGH THE NIGHT. THINK OVERNIGHT LOWS WILL BE 70-75 IN MOST LOCATIONS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... AS OF 335 PM THU...MAIN QUESTION FOR FRIDAY IS HOW MUCH PRECIPITATION WILL OCCUR. NOT LOOKING NEARLY AS UNSTABLE DESPITE PRESENCE OF THE FRONT OVER THE SOUTHERN PORTION OF THE AREA WITH WARMER TEMPS ALOFT AND SLIGHTLY COOLER SURFACE TEMPERATURES. THINK BEST CHANCE FOR CONVECTION WILL BE LATE IN THE DAY AND ESPECIALLY WEST OF HIGHWAY 17 SO WILL CAP POPS AT 30%. A BETTER THREAT WILL EXIST FRIDAY NIGHT AS LOW PRESSURE FORMS ALONG THE BOUNDARY. WILL FORECAST HIGHS AROUND 90 AND IT WILL BE CONTINUED HUMID WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... AS OF 330 PM THU...A FRONTAL BOUNDARY WILL BE STALLED ACROSS THE AREA FRI NIGHT AND SAT WITH A WEAK AREA OF LOW PRES MOVING ALONG IT. THESE FEATURES WILL PROVIDE A FOCUSING MECHANISM FOR ADDITIONAL SHOWER/TSTM DEVELOPMENT. PERIODS OF HEAVY RAIN WILL BE POSSIBLE WITH PWATS PROGGED TO BE AROUND 2-2.25" SUGGESTING A THREAT FOR LOCALIZED HEAVY RAIN/MINOR FLOODING. THE AIRMASS REMAIN MODERATELY UNSTABLE BUT LIMITED SHEAR AND WEAK MID LEVEL LAPSE RATES WILL LIKELY LIMIT THE SEVERITY OF STORMS. PRECIP FORECAST CONTINUES TO BE TRICKY FOR SUN...AS A SLOWER EXITING OF SFC LOW PRES WOULD KEEP SOME SHOWERS IN THE AREA SUN MORNING. NCEP ENSEMBLE MEMBERS DIVERGE WITH PLACEMENT OF SFC LOW POSITIONING...AND ECM ENSMOS ALSO INDICATING WIDE SPREAD IN POP DISTRIBUTION SO HAVE LEFT A CHANCE POP IN FCST THROUGH THE DAY...HIGHEST SOUTH AND EAST. CONTINUE TO ADVERTISE LOWER POPS LATER SUN THROUGH EARLY NEXT WEEK AS NE WINDS DEVELOP AND HIGH PRES RIDGES INTO THE AREA FROM THE NE BRINGING A DRIER AIRMASS INTO THE REGION. THIS WILL ALSO BRING A RELIEVE TO THE OPPRESSIVE HOT TEMPS. SUNDAY SHOULD SEE HIGHS IN THE MID 80S AS PLENTIFUL LINGERING CLOUD COVER AND NE WINDS PREVAIL DESPITE STILL-HIGH LOW LEVEL THICKNESS VALS. MON WILL BE DRY AS NE FLOW CONTINUES TO BRING LOWER TD'S. HIGHS SHOULD BE NEAR CLIMO GENERALLY IN THE MID/UPR 80S BUT MUCH DRIER. SUN NIGHT AND MON NIGHT WILL SEE COOLER OVERNIGHT LOWS WITH READINGS IN THE 60S AWAY FROM THE COAST...LOW 70S ON THE IMMEDIATE COAST. HIGH MOVES OFFSHORE BY TUE WITH RETURN SW FLOW DEVELOPING AND BRINGING INC TEMPS AND RH VALS. A RETURN TO SMALL CONVECTION CHANCES TUE THROUGH MID WEEK AS WE RETURN TO TYPICAL SUMMERTIME REGIME. && .AVIATION /23Z THURSDAY THROUGH TUESDAY/... SHORT TERM /THROUGH FRIDAY/... AS OF 700 PM THU...EXPECTING PRIMARILY VFR CONDITIONS OUTSIDE ANY SCATTERED STRONG CONVECTION THROUGH THIS EVENING AHEAD OF SOUTHWARD MOVING BACK DOOR COLD FRONT. COULD SEE SOME LIGHT FOG EARLY FRIDAY MORNING ESPECIALLY IN AREAS THAT RECEIVE RAINFALL THIS EVENING AS WINDS MAY BRIEFLY DECOUPLE BUT EXPECTING ANY FOG TO BE PATCHY AND SHALLOW. THE MODELS ARE INDICATING MAINLY DRY WEATHER FRIDAY MORNING THROUGH EARLY AFTERNOON BEFORE THE DIURNAL CONVECTION CYCLE PICKS UP AGAIN LATER IN THE DAY. LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 345 PM THU...A MORE UNSETTLED PATTERN CONTINUES THROUGH THE WEEKEND AS A LOW PRES AREA AND FRONTAL BOUNDARY WILL BE IN E NC. OCNL MVFR OR LOWER CONDITIONS POSSIBLE THIS WEEKEND IN THUNDERSHOWERS AND LOWERING VSBYS/CIGS. WINDS WILL BECOME NE ON SUN AS LOW PRES EXITS THE COAST. DRIER FOR MON INTO EARLY NEXT WEEK AS HIGH PRES WILL BE IN CONTROL. && .MARINE... SHORT TERM /THROUGH FRIDAY/... AS OF 700 PM THU...NO CHANGES THIS UPDATE. WILL CONTINUE THE MARGINAL ADVISORY FOR THE CENTRAL WATERS TONIGHT FOR WIND GUSTS TO 25 KT AND A BRIEF PERIOD OF 6 FT SEAS. UNFORTUNATELY DIAMOND BUOY HAS NOT BEEN REPORTING THE LAST FEW HOURS TO GET A BETTER HANDLE ON CURRENT CONDITIONS IN THE AREA. OTHERWISE MARINERS CAN EXPECT MODERATE SW FLOW OF 15 TO 20 KT AND 3 TO 5 FT SEAS AHEAD OF A SOUTHWARD MOVING (BACK DOOR) COLD FRONT. THIS FRONT WILL STALL OVER THE SOUTHERN WATERS ON FRIDAY WITH THE FLOW DIMINISHING TO SW 10 TO 15 KT SOUTH OF FRONT AND WINDS BECOMING NORTHERLY 10 TO 15 KT OVER THE NORTHERN AND CENTRAL WATERS. SEAS WILL SUBSIDE TO 2 TO 3 FT BY LATE FRIDAY. LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 345 PM THU...A FRONTAL BOUNDARY FRONT WILL REMAIN STALLED ACROSS THE SOUTHERN WATERS FRIDAY NIGHT WITH A WEAK OF LOW PRES TRACKING ALONG THE FRONT SAT...THEN MOVE OFF THE COAST EARLY SUN. NORTH OF THE FRONT WINDS WILL BE NE TO E...WHILE TO THE SOUTH THE WINDS WILL BE SW. WHERE EXACTLY THE FRONT SETS UP WILL DICTATE THE WIND DIRECTION. SUB SCA WINDS SEAS EXPECTED THROUGH THE PERIOD...THOUGH NE WINDS MAY GET CLOSE TO ADVISORY CRITERIA ON SUNDAY ACROSS THE NORTHERN WATERS AS A LOW PRES EXITS THE COAST AND WIND SPEEDS INCREASE. DEPENDING ON THE STRENGTH OF THE LOW WILL DICTATE WIND SPEEDS. CONTINUE TO FCST NE WINDS 15 TO 20 KTS WITH SEAS 3 TO 5 FEET NORTHERN/CENTRAL WATERS AND 10-15 KTS AND 2 TO 4 FEET SOUTH. HIGH PRES BEGINS TO BUILD ON MON WITH WINDS DIMINISHING AND VEERING EASTERLY THROUGH SUN NIGHT...THEN TO SOUTHEASTERLY TUESDAY AS THE HIGH SHIFTS OFFSHORE. SW FLOW WILL DOMINATE WED AND THURS AS THE BERMUDA HIGH STRENGTHENS OFFSHORE. && .CLIMATE... RECORD OR NEAR RECORD HIGH TEMPS EXPECTED FOR JUNE 19. BELOW ARE RECORD HIGHS FROM SELECTED ASOS...AWOS...AND COOP STATIONS AND YEAR OF THE RECORD HIGH. NEW BERN 99 (1970) CAPE HATTERAS 92 (1984) KINSTON 7SE 100 (1944) GREENVILLE 98 (1975) WILLIAMSTON 1E 99 (1970) PLYMOUTH 5E 98 (1970) MOREHEAD CITY 2 WNW 94 (1984) && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 3 AM EDT FRIDAY FOR AMZ152-154. && SYNOPSIS...JME NEAR TERM...RSB/JME SHORT TERM...JME LONG TERM...SK AVIATION...RSB/JME/SK MARINE...RSB/JME/SK CLIMATE...BM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 351 AM EDT THU JUN 19 2014 NCZ029-044>047-079>081-090>094-098-200800- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 351 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HOT AND HUMID TODAY...WITH HEAT INDEX VALUES OF 100 TO 105 DEGREES EXPECTED THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-103-104-200800- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 351 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HOT AND HUMID TODAY...WITH HEAT INDEX VALUES OF 95 TO 100 DEGREES EXPECTED THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
633 PM EDT THU JUN 19 2014
NCZ103-192300-
OUTER BANKS DARE-
633 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS OUTER BANKS DARE COUNTY
THROUGH 700 PM EDT...
AT 633 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SANDERLING...OR ABOUT OVER DUCK...MOVING EAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SANDERLING...DUCK COE
PIER......DUCK.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3623 7576 3615 7573 3614 7573 3615 7576
3621 7578 3620 7580 3621 7581 3623 7581
3623 7580 3623 7577
TIME...MOT...LOC 2233Z 289DEG 6KT 3622 7578
2SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
724 PM EDT THU JUN 19 2014
NCZ103-200000-
OUTER BANKS DARE-
724 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS OUTER BANKS DARE COUNTY
THROUGH 800 PM EDT...
AT 724 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SANDERLING...OR NEAR DUCK...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SOUTHERN SHORES.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3623 7576 3615 7573 3614 7573 3613 7572
3600 7564 3599 7564 3608 7575 3618 7576
3621 7578 3620 7580 3621 7581 3623 7580
TIME...MOT...LOC 2324Z 299DEG 18KT 3620 7573
2PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
804 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM MARINE TSTM WIND 1 E GEORGE TOWN SANDS 36.16N 75.73W
06/19/2014 M56 MPH AMZ150 NC OTHER FEDERAL
NATIONAL OCEAN SERVICE TIDE GAUGE AT DUCK REPORTED
SUSTAINED WINDS OF 45 KNOTS WITH A GUST TO 49 KNOTS.
&&
EVENT NUMBER MHX1400415
DAGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
832 PM EDT THU JUN 19 2014
NCZ029-200130-
MARTIN-
832 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS MARTIN COUNTY THROUGH 930
PM EDT...
AT 832 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GOLD POINT...OR ABOUT 13 MILES WEST OF WILLIAMSTON...MOVING SOUTHEAST
AT 20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ROBERSONVILLE...
EVERETTS...BEARGRASS...WILLIAMSTON...SMITHWICK.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3596 7719 3593 7719 3594 7713 3592 7703
3586 7703 3590 7692 3586 7689 3581 7688
3585 7684 3583 7682 3568 7690 3566 7699
3576 7722 3576 7725 3579 7726 3582 7735
3592 7736 3599 7732
TIME...MOT...LOC 0032Z 293DEG 18KT 3586 7727
8SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
834 PM EDT THU JUN 19 2014
NCZ046-047-200130-
TYRRELL-WESTERN DARE-
834 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS TYRRELL AND MAINLAND DARE
COUNTIES THROUGH 930 PM EDT...
AT 834 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NEWFOUNDLAND...OR ABOUT 18 MILES SOUTH OF WEEKSVILLE...MOVING EAST AT
30 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NEWFOUNDLAND......
ALLIGATOR...FORT LANDING...EAST LAKE...BUFFALO CITY...MASHOES...MANNS
HARBOR.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3576 7573 3578 7599 3582 7600 3590 7598
3592 7600 3585 7606 3579 7605 3582 7638
3595 7632 3599 7625 3600 7615 3599 7605
3595 7600 3595 7597 3598 7588 3597 7581
3588 7574 3580 7572
TIME...MOT...LOC 0034Z 276DEG 25KT 3594 7618
8The Raleigh/Durham radar (KRAX), 113 km away, was scanning. The volume nearest the first event began at 00:43 UTC.
7 thunderstorm wind, 4 hail. Local standard time, as filed.
Spotter in Robesonville reported nickel sized hail and wind gusts to 50 mph.
NWS office in Wakefield, VA, relayed spotter report of dime to nickel sized hail with small limbs down in Robersonville.
Roberson Farms observed quarter sized hail just northeast of Robersonville.
Tyrrell County 911 received report of penny sized hail in Columbia.
Lenoir County 911 reported large tree limbs and power lines blown down by strong winds south of La Grange.
Strong winds blew down a tree near Willow Street in Washington.
Strong winds blew down a tree near Highway 264 and Cherry Lane near Washington.
Tree blown down by strong winds near Turkey Trot Road east of Washington.
Tree blown down by strong winds on Dan Taylor Road near Pineville.
Strong winds blew down a tree across Highway 17 southeast of Old Ford.
Tree blown down by strong winds along Highway 55 in Bayboro.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2014Every state in 2014This day in weather historyWarnings in North Carolina, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526735, 526736, 526737, 526738, 526739, 526740, 526741, 526742, 526743, 526744, 526745.